# SDR AU980797

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drum
- Part number: 65B100591
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT INBOARD FLAP TRANSMITTER CABLE DRUM FLANGE BROKEN.
